# SDR MASA202207290021

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 20,516 hours, 15,883 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN CABIN. INSP GALLEY HTR AND OPS CHK GOOD NO EVIDENCE OF BURN SMELL
